English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Symbolic Control of Stochastic Systems via Approximately Bisimilar Finite Abstractions

MPS-Authors
/persons/resource/persons144534

Majumdar,  Rupak
Group R. Majumdar, Max Planck Institute for Software Systems, Max Planck Society;

External Ressource

Link
(Any fulltext)

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zamani, M., Esfahani, P. M., Majumdar, R., Abate, A., & Lygeros, J. (2014). Symbolic Control of Stochastic Systems via Approximately Bisimilar Finite Abstractions. IEEE Transactions on Automatic Control, 59(12), 3135-3150. doi:10.1109/TAC.2014.2351652.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0026-AD70-6
Abstract
There is no abstract available